# SDR AALA202407290347

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N955XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 18,333 hours, 4,755 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR PRESSURE IS LOW SERVICE IS REQUIRED. SERVICED R2 DOOR DAMPER IAW AMM 52-10-00. LEAK CKD NO LEAKED NOTED.
